MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM 30MM; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM 30MM; STAPLE, IMPLANTABLE
Catalog Number TL30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot history records were reviewed and the manufacturing criteria were met prior to the release of the lot.Additional information was requested and the following was obtained: can you please clarify how the device "misfired"? was the device locked-out and could not be fired at all? or was the trigger advanced completely with no staple line delivered? the trigger was advance but only half the staples were deployed.
 
Event or Problem Description
It was reported that during an unknown procedure, the staples misfired.It is unknown if it was user error.Another stapler was used.There were no patient consequences reported.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7285491
Report Number3005075853-2018-08112
Device Sequence Number1671233
Product Code GDW
UDI-Device Identifier20705036013164
UDI-Public20705036013164
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2017
Device Catalogue NumberTL30
Device Lot NumberP4RD3G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1